Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 161, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 10, 2015, 8:55 PM MDT for Yuma County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 8:55 PM MDT (02:55 UTC)
- Expired
- Jun 10, 2015, 9:18 PM MDT
- In force
- 23 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Yuma County, CO
The radar
The Goodland radar (KGLD), 134 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS53 KGLD 110255
SVRGLD
COC125-110330-
/O.NEW.KGLD.SV.W.0161.150611T0255Z-150611T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
855 PM MDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL YUMA COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 930 PM MDT
* AT 854 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
HIGHLAND CENTER...OR 19 MILES SOUTHWEST OF HOLYOKE...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARKVILLE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 268 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4044 10232 4043 10227 4026 10241 4040 10272
4041 10272 4044 10269
TIME...MOT...LOC 0254Z 293DEG 15KT 4042 10261
HAIL...1.00IN
WIND...60MPH
$$
0072 follow-up statements
851
WWUS53 KGLD 110308
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM MDT WED JUN 10 2015
COC125-110330-
/O.CON.KGLD.SV.W.0161.000000T0000Z-150611T0330Z/
YUMA CO-
908 PM MDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTH CENTRAL YUMA COUNTY...
AT 908 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HIGHLAND CENTER...OR 17 MILES SOUTHWEST OF HOLYOKE...MOVING EAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKVILLE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 268 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4044 10232 4043 10227 4026 10241 4040 10272
4041 10272 4044 10269
TIME...MOT...LOC 0308Z 285DEG 12KT 4043 10257
HAIL...1.00IN
WIND...60MPH
$$
007786
WWUS53 KGLD 110318
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
918 PM MDT WED JUN 10 2015
COC125-110327-
/O.CAN.KGLD.SV.W.0161.000000T0000Z-150611T0330Z/
YUMA CO-
918 PM MDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL YUMA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GOODLAND.
LAT...LON 4044 10232 4043 10227 4026 10241 4040 10272
4041 10272 4044 10269
TIME...MOT...LOC 0314Z 293DEG 15KT 4041 10252
$$
007What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:28 PM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 10, 5:28 PM MDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT WED JUN 10 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 210 PM MDT WED JUN 10 2015
ACROSS THE TRI STATE REGION THIS AFTERNOON...TEMPERATURES RANGE FROM
THE MID 80S TO LOW 90S WITH A HUMID AIRMASS CARRYING DEWPTS IN THE
UPPER 50S THRU THE MID 60S. PARTLY SUNNY SKIES ALSO ACCOMPANY THESE
HUMID CONDITIONS WITH SOME CONVECTION STARTING TO POP UP.
GOING INTO TONIGHT...MODELS STILL BRINGING MID LEVEL SHORTWAVE OFF
THE ROCKIES LATER TONIGHT...CLEARING THE CWA BY THURSDAY MORNING.
DURING THE EVENING/OVERNIGHT HOURS THOUGH...CONVECTION THAT DEVELOPS
OUT AHEAD OF AND NEAR THIS SYSTEM COULD BRING SOME SEVERE CONDITIONS
ALONG WITH HEAVY RAINFALL. PW/S CURRENTLY OF 1.0"-1.5"...LAPS CAPE
RANGING FROM 1400-2600 J/KG AND SLOW MOVEMENT OF CELLS ARE BRINGING
TOGETHER INGREDIENTS FOR LOCALLY HEAVY RAINFALL. THE FORECAST AREA
IS CURRENTLY NOT IN ANY SEVERE WX WATCH...BUT COULD LATER AS
CONDITIONS DETERIORATE WITH INCREASED CONVECTIVE ACTIVITY. LOOKING
FOR TEMPS TO DROP DOWN INTO THE 60S OVERNIGHT...COOLEST IN THE WEST
WHERE MOST CLOUDS/PRECIP EXPECTED.
FOR THURSDAY...CWA REMAINS IN HUMID AIRMASS WITH MEANDERING BOUNDARY
OVER THE REGION...WITH PASSAGE OF SHORTWAVE. PW/S DO INCREASE DURING
THE COURSE OF THE DAY AND POTENTIAL FOR HEAVY RAINFALL EXISTS FROM
THUNDERSTORMS...THAT MAY EVEN TRAIN ALONG THE FRONT THRU THE
AFTERNOON/EVENING HRS. CURRENTLY...FLASH FLOOD WATCH IS IN EFFECT
FOR EASTERN COLORADO THRU THURSDAY/THURSDAY NIGHT. OTHER AREAS MAY
BE ADDED TO WATCH ON LATER SHIFTS AND IS HIGHLY DEPENDENT ON
SETUP/PLACEMENT OF FRONT AND CONVECTION ALONG IT. ANTECEDENT
RAINFALL CONDITIONS FROM RAINFALL TONIGHT WILL ENHANCE POTENTIAL
AREAS FOR THURS/THURS NIGHT. HIGHS FOR THURSDAY WILL RANGE 70S NORTH
TO THE MID 80S SOUTH AND IS HIGHLY DEPENDENT ON FRONT PLACEMENT THRU
THE DAY.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 251 PM MDT WED JUN 10 2015
FOR THE EXTENDED FORECAST PERIOD....THUNDERSTORM CHANCES ARE
EXPECTED TO PERSIST AS A RESULT OF A STAGNANT UPPER LEVEL PATTERN.
THIS PATTERN INCLUDES A HIGH PRESSURE RIDGE ENTRENCHED OVER THE
SOUTHEASTERN UNITED STATES AND A LONGWAVE TROUGH OVER THE WESTERN
UNITED STATES. AHEAD OF THE LONGWAVE TROUGH...MOISTURE ADVECTION
WILL CONTINUE FROM TWO SOURCES: 1. THE GULF OF MEXICO AND 2. THE
PACIFIC OCEAN. IN FACT...TROPICAL MOISTURE FROM REMNANT PACIFIC
TROPICAL WAVES/CYCLONES INCREASES THE ATMOSPHERIC MOISTURE CONTENT
TO LEVELS WELL ABOVE NORMAL. THIS AIRMASS WILL LIKELY LEAD TO A
ROUND OR TWO OF HEAVY RAIN/FLASH FLOODING.
OF MOST CONCERN IS THE PRECIPITATION/FLASH FLOODING CHANCES
BEGINNING TOMORROW AFTERNOON AND LASTING THROUGH FRIDAY MORNING.
PRECIPITABLE WATER READINGS ABOVE THE 75TH PERCENTILE INDICATE A
HIGH THREAT FOR HEAVY RAINS AND FLASH FLOODING. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR EAST COLORADO BUT AN EXPANSION MAY BE NEEDED
INTO NORTHWEST KANSAS AT SOME POINT. WIDESPREAD THUNDERSTORM
ACTIVITY SHOULD DEVELOP IN COLORADO TOMORROW AFTERNOON AND ALONG A
COLD FRONT DRAPED GENERALLY BETWEEN HIGHWAY 40 AND HIGHWAY 96. THE
CONVECTION IN COLORADO SHOULD CONGEAL INTO A SLOW MOVING MCS. MEAN
ATMOSPHERIC FLOW SUGGESTS MOVEMENT NEAR 10 KTS. THEREFORE...FLASH
FLOODING WILL LIKELY BECOME A PROBLEM...ESPECIALLY OVER EAST
COLORADO AND LOCATIONS THAT RECEIVE HEAVY RAIN BOTH TODAY AND
TOMORROW/TOMORROW NIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS AS THE PRIMARY THREATS. ALONG THE FRONT...THERE
COULD BE A THREAT FOR TORNADOES AS 0-3 KM HELICITY IS PROJECTED TO
BE IN EXCESS OF 300 M2/S2.
THE SHORTWAVE TROUGH AND LOW PRESSURE THAT WILL BRING HEAVY RAINS
AND SEVERE WEATHER TO THE REGION TOMORROW NIGHT SHOULD EXIT THE
REGION FRIDAY. BEHIND THE COLD FRONT...ANTICIPATE A COOL AND
SOMEWHAT STABLE AIRMASS. THEREFORE...ANTICIPATE SHOWERS AND
THUNDERSTORMS BUT WE SHOULD NOT OBSERVE A HIGHER SEVERE WEATHER
THREAT.
A WARMING TREND IS FORECAST BEGINNING SATURDAY BEHIND A RETREATING
WARM FRONT. ANTICIPATE TEMPERATURES REACHING BACK INTO THE 90S BY
MID-WEEK. WITH THE WARMING TEMPERATURES AND MOISTURE STILL IN
PLACE...DO THINK THE SEVERE WEATHER THREAT WILL RETURN BEGINNING
SUNDAY. A FEW STRONG/SEVERE STORMS ARE POSSIBLE EACH DAY FROM SUNDAY
ONWARDS. IN ADDITION...A PERSISTENT MOIST AIRMASS SHOULD PROVIDE AT
LEAST SOME THREAT FOR HEAVY RAINS AND FLASH FLOODING WITH ANY SLOW
MOVING STORMS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 528 PM MDT WED JUN 10 2015
VFR CONDITIONS CURRENTLY EXPECTED TO PREVAIL THROUGH THE TAF
PERIOD. THERE IS THE POTENTIALLY FOR DROPS IN VIS WITH HEAVIER
THUNDERSTORMS TO 3-6SM RANGE (OR LOWER) HOWEVER THIS WILL BE
BRIEF...AND HIGHEST CONFIDENCE IS AT KMCK THIS EVENING. THERE IS
ALSO THE POSSIBILITY FOR MVFR CIGS TO DEVELOP THURSDAY AFTERNOON
ACROSS SW NEBRASKA AS MOISTURE BEGINS TO POOL AND SATURATE NORTH
OF COLD FRONT. COLD FRONT SHOULD PASS OVER BOTH TERMINALS
OVERNIGHT...WHICH WILL CONTINUE TO BRING THUNDERSTORM CHANCES
TRANSITIONING TO PRIMARILY SHOWERS LATE. THIS WILL ALSO BE
RESPONSIBLE FOR WINDS VEERING TO THE NORTHEAST BY WEDNESDAY
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE
THURSDAY. BETTER COVERAGE APPEARS TO BE SOUTH OF INTERSTATE 70
(AND KGLD)...AND WITH LOWER CONFIDENCE IN COVERAGE OVER BOTH
TERMINALS I DECIDED NOT TO INCLUDE MENTION IN TAFS AT THIS TIME.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR COZ090>092.
NE...NONE.
&&
SHORT TERM...JN
LONG TERM...RRH
AVIATION...DRHazardous weather outlook, Jun 10, 2:48 PM MDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 248 PM MDT WED JUN 10 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-112100- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 248 PM MDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE TRI- STATE AREA. ALTHOUGH SOME ISOLATE SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN FOCUS WILL BE DURING THE EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. A FEW STORMS MAY PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM THURSDAY AFTERNOON AND EVENING ACROSS THE TRI STATE AREA. STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND. THERE IS ALSO THE CHANCE FOR TORNADOES SOUTH OF INTERSTATE 70. HEAVY RAINFALL COULD LEAD TO FLASH FLOODING FROM SLOW MOVING STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Jun 10, 5:26 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT WED JUN 10 2015
NEZ079-080-110000-
DUNDY NE-HITCHCOCK NE-
526 PM MDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HITCHCOCK AND
SOUTHEASTERN DUNDY COUNTIES UNTIL 600 PM MDT/700 PM CDT/...
AT 526 PM MDT /626 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF STRATTON...OR 9 MILES EAST OF
BENKELMAN...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON...CULBERTSON...PALISADE...STRATTON AND MAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4024 10082 4000 10133 4000 10143 4008 10150
4035 10116 4035 10095
TIME...MOT...LOC 2326Z 228DEG 40KT 4007 10135
007Special weather statement, Jun 10, 5:35 PM MDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 635 PM CDT WED JUN 10 2015 KSZ014-028-110000- LOGAN KS-THOMAS KS- 635 PM CDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND NORTHWESTERN LOGAN COUNTIES UNTIL 700 PM CDT... AT 635 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF WALLACE...OR 15 MILES EAST OF SHARON SPRINGS...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WINONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3901 10148 3922 10129 3906 10112 3890 10148 TIME...MOT...LOC 2335Z 227DEG 24KT 3895 10147 007
Local storm report, Jun 10, 5:46 PM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
546 PM MDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 7 NNW NORTON 39.93N 99.96W
06/10/2015 E0.75 INCH NORTON KS TRAINED SPOTTER
&&
KOCHASICSpecial weather statement, Jun 10, 6:08 PM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
608 PM MDT WED JUN 10 2015
KSZ027-028-110045-
WALLACE KS-LOGAN KS-
608 PM MDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOGAN AND
SOUTHEASTERN WALLACE COUNTIES UNTIL 645 PM MDT/745 PM CDT/...
AT 608 PM MDT /708 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES SOUTH OF SHARON SPRINGS...MOVING NORTHEAST AT
25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3875 10177 3904 10153 3884 10129 3870 10163
3870 10172
TIME...MOT...LOC 0008Z 226DEG 23KT 3875 10168
007Special weather statement, Jun 10, 6:49 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
649 PM MDT WED JUN 10 2015
COZ091-092-KSZ013-027-110115-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-SHERMAN KS-
649 PM MDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE...
SOUTHEASTERN KIT CARSON...SOUTHWESTERN SHERMAN AND NORTHWESTERN
WALLACE COUNTIES UNTIL 715 PM MDT...
AT 648 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 18 MILES SOUTH OF BURLINGTON TO 14 MILES NORTHEAST OF
CHEYENNE WELLS TO 10 MILES WEST OF WESKAN...AND MOVING NORTHEAST AT
40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. THIS WILL CREATE AREAS OF
BLOWING DUST AND REDUCED VISIBILITIES.
LOCATIONS IMPACTED INCLUDE...
KANORADO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 9.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 448 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 169 AND 170.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3941 10204 3932 10185 3914 10175 3889 10214
3899 10218 3904 10229
TIME...MOT...LOC 0048Z 217DEG 34KT 3903 10228 3899 10219 3891 10214
007Special weather statement, Jun 10, 7:15 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 715 PM MDT WED JUN 10 2015 KSZ027-041-110145- WALLACE KS-GREELEY KS- 715 PM MDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREELEY AND SOUTHERN WALLACE COUNTIES UNTIL 745 PM MDT... AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF WESKAN...OR 17 MILES SOUTHWEST OF SHARON SPRINGS... MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHARON SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3865 10198 3873 10203 3897 10167 3875 10153 TIME...MOT...LOC 0115Z 243DEG 24KT 3871 10197 007
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.